2% Nizoral for 5 month everyday

harold

Established Member
Reaction score
11
People say nizoral is too harsh because it seems to strip a lot of oil from hair leaving it frizzy and sometimes irritates peoples scalps - not because it makes their hair fall out. If you were shedding it would not have been due to the harshness of nizoral so if it wasnt bothering you in any way jump back on it.
hh
 

threats77

Established Member
Reaction score
0
bumping for an update...i use to use nizoral 1% 3-4 times a week..but about a month ago i purchased 2% and for the first 2 weeks was using it 2-3 times a week..the last 2 weeks ive been using it everyday,so ill give an update,its only been 2 weeks so im not expecting anything dramatic
 

threats77

Established Member
Reaction score
0
just giving an update..been using nizoral 2% since early sept..started using everyday end of sept and have been so to this day and i havent had any side effects like i heard its too harsh or any of that stuff..just givin a small update cuz im goin to try this out for LONG TIME..ive been taking pics every 2-3 weeks so ill post awhile down the road..only other thing im on is propecia..may add rogaine soon
 

abovedagame

Experienced Member
Reaction score
94
threats77 said:
just giving an update..been using nizoral 2% since early sept..started using everyday end of sept and have been so to this day and i havent had any side effects like i heard its too harsh or any of that stuff..just givin a small update cuz im goin to try this out for LONG TIME..ive been taking pics every 2-3 weeks so ill post awhile down the road..only other thing im on is propecia..may add rogaine soon

thanks for the update! please keep us posted on your progress.
 

Green Giant

New Member
Reaction score
0
Hey threats77 - you notice any shedding with the nizoral?

I've been trying 2% Nizoral every other day with nothing else (no propecia, no rogaine). Just started a few weeks ago, I think I'm shedding but it's too early to say...
 

Jake_89

Established Member
Reaction score
2
I've been using Nizoral 2% everyday (at worst 6x a week) and I reckon I experienced a slight shed on it, been doing this for 3 months and I think it is working
 

eXVee

Established Member
Reaction score
3
I've been using nizoral from Jan this year and stopped recently after discovering it was the cause of my dry and itchy scalp, resulting in more hairloss.

I keep my hair at 1/2 inch, so after a month the weak hair has already been replaced by thicker hair, making it really obvious that nizoral was the culprit.

Be carefull, nizoral isn't just for everybody.
 

elvis123

Established Member
Reaction score
10
eXVee said:
I've been using nizoral from Jan this year and stopped recently after discovering it was the cause of my dry and itchy scalp, resulting in more hairloss.

I keep my hair at 1/2 inch, so after a month the weak hair has already been replaced by thicker hair, making it really obvious that nizoral was the culprit.

Be carefull, nizoral isn't just for everybody.

I don't understand what you just said. isnt weak hair being replaced by thicker hair a good thing?
 

threats77

Established Member
Reaction score
0
Green Giant said:
Hey threats77 - you notice any shedding with the nizoral?

I've been trying 2% Nizoral every other day with nothing else (no propecia, no rogaine). Just started a few weeks ago, I think I'm shedding but it's too early to say...


so far no shedding at all...a year or so ago when i was taking nizoral 1% everyday i was shedding but i highly doubt it was from the nizoral..it was when i was taking the foam and propecia and just like most of you guys when a shed happens we panic and stop..but this time around im just on propecia and nizoral 2% and i dont worry about anything

i do notice my crown is alittle better than before,but its been almost 2 months so im not worried,i just recently buzzed my sides on #1 and top on #3..i know it sounds weird,but not too many people could tell i was thin up top unless you stare at my crown for an hour..looks better if i slap on a lil bit of dermmatch..b4 i would shave my sides on a #2 and leave my top whatever it was and use HSR,but i like it buzzed much better and i have a good shape head plus its easier to see if you have results with a shaved head..so ya i will continue to update and im taking pics

again all im on is propecia and nizoral 2%..will update if i add foam..but dont think i will for another month or so..thanks guys
 

eXVee

Established Member
Reaction score
3
elvis123 said:
I don't understand what you just said. isnt weak hair being replaced by thicker hair a good thing?

Yes, but in my case it only got better a month after I quit nizoral.

However I should mention I'm a diffuse thinner and I apply minoxidil (5%) all over the top and the back of my scalp. I guess adding nizoral was just too much irritation for my scalp and thus had a negative effect.

Based on my own experiences, I think nizoral might work well for people with a normal scalp who use minoxidil only as a spot treatment, leaving most of the scalp alone.
 

Hammer87

Established Member
Reaction score
0
I can see an improvement.

However, even if other variables like lighting, hair length etc. come into play, it's at the very least maintained. Which from a shampoo alone is huge success.
 

hhj1247

Established Member
Reaction score
2
Question about Nizoral: I was thinking of starting a regemine in a month again, and using Nizoral would be part of it. I know a lot of people use finasteride and nizoral, but Nizoral helps block DHT and can be used instead of finasteride? Do you use Nizoral just like regular shampoo?

Right now I only wash my hair three times a week. If you are taking Rogaine/Min do you wash your hair every night or will rinsing with water do the trick? Do you use Nizoral every night w/ or w/o minoxidil?
 

Renren16

New Member
Reaction score
21
I have been using the Nizoral 2% for a year now. My hair is probably close to the same length as the picture posted in the beginning of this thread. Same camera with the same super hot flash burrowing a hole into my head.
 

Attachments

  • IMG_1203.JPG
    IMG_1203.JPG
    1.2 MB · Views: 3,295

Renren16

New Member
Reaction score
21
So as you can see from my picture above I have been using the Nizoral 2% for a year now, everyday. If you look at the before and after pics it might not be terribly obvious, but if you look very closely I think you will see a slight improvement.

Would love to hear others opinions if there is any actual improvement seen in these pics?

After using for a year, I have been happy with the results and will keep on using it, I might also look into some other products that contain the active ingredient of nizoral to use as a shampoo.

So what has been the improvements I have seen??

When I used to wash my hair with other shampoos, I would always have a bunch of hair that fell out all over my hands. This has stopped with nizoral.

My shower would have allot of hair in the bottom of it, and even stuck to the walls, I do not see this anymore with nizoral.

I used to wake up in the morning and find maybe like 5 to 8 hairs on my pillow, I do not see this anymore after using nizoral.

Of course all these observations do not have any real quantitative data to support them. So I would not want to lead anyone to believe that these can be taken as gospel, Just observations that I think make Nizoral worth further testing and examination.
 

Renren16

New Member
Reaction score
21
Here is a picture I dug up from the hard drive of my hair 1 year ago before I started taking nizoral. It was with the same camera and flash. Click on both pictures and download them so you can see them in full resolution. Let me know what the differences are that you see between this before picture and the after picture posted above.

Does the hairloss seem less?

Does the overall health and thickness of hair seemed improved?
 

Attachments

  • IMG_0415 - Copy.JPG
    IMG_0415 - Copy.JPG
    1.9 MB · Views: 2,660

BlahBlah12

Established Member
Reaction score
8
well its clear from those pics that you certainly havent lost any ground. If this was a thread about propecia, everyone would say "wowww cograts you maintaned and improved a little" but you might not get those responses, so ill say congrats
 
Top